I think it’s safe to say every single person, in the entire world fell in love with the Jurassic Park franchise, with the first movie hitting our screens in 1983. And as usual, we’re doing what we do best, by turning your favourite movies, books, bands and everything else youth inspired – into cool t-shirts, perfect for flaunting some retro appreciation throughout the land!
With the upcoming movie planned to hit cinemas in 2015, there’s no better time to introduce some dinosaur lovin’ to your wardrobe! We really hope they don’t let us down on the movie, with cult classics – we always worry they will somehow taint our love for our favourites!
Interested in more movie t-shirts, check out the site….Happy Shopping! xoxo
Mr Cadbury’s Parrot! Weekend time is here again already?!
So amongst the breaking waves off the Hawaiian coastline. Let us be your bronzed, Bermuda short clad surfing legend as with grace and ease we ride the waves of mega movie awesomeness, we’ll hang ten for cinematic greatness and glide through the curve of a barrel before wiping out with celluloid wonder.
Have a happy retro Weekend!
SATURDAY 28th September
The Wizard of Oz (1939) 5USA 2:50pm-5:00pm (2 hours 10 minutes)
Youngster Dorothy Gale is whisked over the rainbow by a tornado into the magical land of Oz, where she inadvertently kills a wicked witch – incurring the wrath of another. Setting out to find the wizard who can show her a way home, she is joined on her journey by a scarecrow, a tin man and a cowardly lion, who all hope their own wishes will be granted. Musical fantasy, with Judy Garland, Ray Bolger, Jack Haley, Bert Lahr and Frank Morgan
Charlie and the Chocolate Factory (2005) 5* 5:45pm-8:00pm (2 hours 15 minutes)
Penniless Charlie Bucket is one of five lucky children who find a golden ticket in a chocolate bar, winning a once-in-a-lifetime tour of eccentric recluse Willy Wonka’s magical sweet factory. Unfortunately, the other winners each face a grim fate when they start to misbehave. Tim Burton’s children’s fantasy, based on Roald Dahl’s novel, starring Johnny Depp, Freddie Highmore, Helena Bonham Carter, and Deep Roy playing all the Oompa Loompas
Ghostbusters II (1989) Sky Movies Comedy 6:10pm-8:00pm (1 hour 50 minutes)
The eccentric spectre-hunters reunite to save New York from a massive river of slime generated by the citizens’ negativity and nasty thoughts. Meanwhile, the spirit of a 16th-century tyrant tries to return to the land of the living by possessing the body of a toddler. Sequel to the supernatural comedy, starring Bill Murray, Sigourney Weaver, Dan Aykroyd, Harold Ramis, Rick Moranis and Ernie Hudson
Point Break (1991) Channel 5 9:45pm-12:05am (2 hours 20 minutes)
An FBI agent infiltrates a Californian surfing gang suspected of carrying out a series of armed robberies wearing masks modelled on former US presidents. However, his loyalties are tested to the limits when he is befriended by the gang’s leader. Kathryn Bigelow’s thriller, starring Keanu Reeves, Patrick Swayze, Gary Busey and Lori Petty
SUNDAY 29th September
The Lost World: Jurassic Park (1997) ITV2 2:10pm-4:40pm (2 hours 30 minutes)
Scientist Dr Ian Malcolm reluctantly joins a research team on the island where his employer first designed genetically engineered dinosaurs. Meanwhile, a big-game hunter takes the chance to bag the biggest prize of all – a Tyrannosaurus rex. Steven Spielberg’s dinosaur adventure sequel, starring Jeff Goldblum, Julianne Moore, Pete Postlethwaite and Richard Attenborough.
Superman (1978) Channel 5 6:20pm-8:55pm (2 hours 35 minutes)
A fledgling superhero crash-lands on Earth after evacuation from his home planet and is taken in by an elderly couple who raise him as their own. But with adolescence comes a greater understanding of his superhuman powers, leading to his rebirth as a crusader for justice and defender of the American way of life. Comic-strip adventure, with Christopher Reeve, Gene Hackman, Margot Kidder and Marlon Brando.
Timecop (1994) Channel 5 11:25pm-1:15am (1 hour 50 minutes)
A federal agent entrusted with preventing the misuse of time travel sets out to track down a corrupt politician who plans to manipulate history. However, he also faces the temptation to abuse his powers so he can prevent his wife’s death. Sci-fi adventure, starring Jean- Claude Van Damme, Ron Silver, Bruce McGill and Mia Sara
Memphis Belle (1990) ITV4 11:45pm-1:55am (2 hours 10 minutes)
The crewmen of an American B-17 bomber prepare for their final flight before returning home to a hero’s welcome. However, the mission – to launch a daylight raid on a supply factory in a heavily defended German city – threatens to be the most hazardous they have ever undertaken. Fact-based Second World War drama, with Matthew Modine, Eric Stoltz, John Lithgow, Harry Connick Jr, Tate Donovan and Billy Zane
Ramalaladingdong it’s bonus movie clip time, this week a little something from the Ghostbusters.
[lyte id=”Tb6tz6ohprw” /]
In an ideal world, my dream job would be Ghostbustering (if that’s the word, if not then I made one up).
Whatever you get up to this weekend, remember not all phone booths have superman suits in and enjoy yourselves.
Anyone who’s anyone has seen and LOVED the classic Jurassic Park (no rhyme intended) movies from back in our youth…or what we like to call the glory days of films. Not that we’re biased at all!
These films are still some of our all-time favourites and we’re pretty sure will still be as much loved by us when we’re kicking it in the nursing homes as they were back when we thought the Sega was the pinnacle of gaming. Actually we kind of still do 🙂
Because of recent troubles with the Pirates of the Caribbean film, which is being delayed while writers wrestle with the screenplay, it seems this has created some time and space for Colin Trevorrow, Rick Jaffa and Amanda Silver to set to work on the next Jurassic Park script! Woop!
But it’s back with a twist! Yep Universal Pictures has announced the next instalment will carry the title of Jurassic Word instead of its classic title. New title or not, this film comes our way a whopping 14 years after the last release, Jurassic Park III, and 22 years after the original in 1993.
Jurassic World will hit cinemas in June 2015 and while Steven Spielberg will sadly not be directing, he’ll be an executive producer so something to hold onto there. The film’s new 2015 release comes in a pretty darn competitive year for blockbuster films too, with the new Batman–Superman combo film, the next installment of the Star Wars franchise from Disney and of course the new Avengers: Age of Ultron all due for release. What a year!
So who’s in it you cry!? Well! Original stars Richard Attenborough and Jeff Goldblum are rumoured to return to their parts as John Hammond and Dr Ian Malcolm, although nothing has been confirmed by Universal yet so stay tuned.
So what do you guys think? Do you hold hope for this next dino flick? Let us know by leaving a comment below.
Now in just hearing that news, you’re probably feeling like a bit of a dinosaur already huh…you’re not alone! We couldn’t believe our eyes and ears when we discovered that amazing 20 years ago (ahh stop mentioning it!) Jurassic Park first hit our screens and roared it’s way into our hearts, minds and collection.
Now some movies are well known, some are huge, and a select few are just monstrous! Jurassic Park certainly falls in this latter category as it blitzed all other competition at the time and was a simply mammoth success leaving it’s muddy footprint in the movie world forever (spotted the dino references yet? Keep up!).
For those not in the know, the story follows a select crew as they visit a remote island where a wealthy entrepreneurs’ scientists have begun breeding dinosaurs from the stored blood in preserved insects. Harmless fun so far right? One of the parks’ own workers (the annoying geeky guy) attempts to steal the dinosaur embryos for his own gain, and has to shut down critical security systems in the process, essentially allowing all the creatures to escape and create havoc over the entire island! It’s then a fight for survival.
Still want to know more? Check out some cool Jurassic Park facts we recently found that you might not have known…
– This flick was the first ever to gross $50 million in an opening weekend, later earning $357,067,947 that Summer! Woah…dollars makes it sound better 🙂
– Spielberg got the idea for the vibrating water cup after seeing his rearview mirror shake while listening to Earth, Wind & Fire.
– Ever noticed how Malcolm wears black and Hammond is always in white? It’s no accident: the two characters are diametrically opposed, one a realist, the other a dreamer.
– Some shots of the velociraptors (particularly in the kitchen scene) are actually of animators wearing partial rubber suits. Just another day at the office for those guys.
– That fearful roar of the T-Rex was actually a combination of animal sounds, including elephant trumpeting and, bizarrely, penguin mating sounds. The velociraptor squeal is a combo of walrus grunts and dolphin squeaks. Damn nature, you scary!
This is and always will be one of our favourite films and even buy todays standards, offers up some amazing action and story even if some of the special effects might be slightly hmm well.. dated, it adds to the charm right?
So, as the sun descends over the dusty planes of old wild west, where herds of cattle graze freely on the lush vegetation, let us be your band of sun-kissed, dirt covered cowboys as we attempt to drive this cattle train over fields of retro movie greatness, across rivers of mega cinematic awesomeness and through valleys of celluloid amazement. Yeeehaw!
Have a happy retro weekend 🙂
SATURDAY 20th APRIL
Kindergarten Cop (1990)ITV London 3:30pm-5:30pm (2 hours)
A tough detective is forced to pose as a pre-school teacher in a bid to capture a drug dealer whose son is one of the pupils. However, his biggest challenge turns out to be controlling a class full of five-year-olds. Comedy, starring Arnold Schwarzenegger, Penelope Ann Miller, Linda Hunt, Pamela Reed and Richard Tyson.
Rocky IV (1985)Channel 5 7:40pm-9:30pm (1 hour 50 minutes)
The Italian Stallion agrees to help former champion Apollo Creed train for a match against a seemingly invincible boxer from the Soviet Union, only to see his friend die as a result of injuries sustained in the fight. Rocky vows to avenge him, and prepares to take on the Russian heavyweight in his own country. Drama sequel, directed by and starring Sylvester Stallone. With Dolph Lundgren, Talia Shire, Carl Weathers and Brigitte Nielsen.
Planes, Trains and Automobiles (1987)Film4 9:00pm-10:45pm (1 hour 45 minutes)
A stressed businessman just wants to make it home to spend Thanksgiving with his family. However, when his flight is forced to land miles from its destination, he finds himself sharing a disaster-strewn journey across America with an amiable but slobbish salesman. Comedy road movie, starring Steve Martin, John Candy, Laila Robins, Kevin Bacon and Michael McKean.
Parenthood (1989)ITV London 10:45pm-1:00am (2 hours 15 minutes)
Anxious family man Gil Buckman is determined to have a better relationship with his three children than he had with his tough father. Elsewhere, his two sisters are also having family problems – one is struggling to understand her two troubled teenagers, while the other’s husband wants to turn their toddler into a child genius. Comedy drama, starring Steve Martin, Keanu Reeves, Mary Steenburgen, Jason Robards and Dianne Wiest.
SUNDAY 21st APRIL
Toy Story (1995)ITV2 12:10pm-1:55pm (1 hour 45 minutes)
A jealous string-pulled cowboy doll’s status as his owner’s favourite plaything is threatened by the arrival of a charismatic hi-tech astronaut figure, who refuses to believe he is simply a toy. However, the rivals are forced to work together when they are left stranded in the outside world. Pixar animated adventure, featuring the voices of Tom Hanks, Tim Allen, Don Rickles and Jim Varney.
Toy Story 2 (1999)ITV2 1:55pm-3:45pm (1 hour 50 minutes)
Cowboy doll Woody is stolen by an unscrupulous toy collector, who knows he is worth a fortune as a collectible, prompting fearless Space Ranger Buzz Lightyear to lead a daring across-town mission to rescue him. However, Woody is tempted to spend his life languishing in the safety of a museum rather than face the prospect of his owner growing up. Animated sequel, featuring the voices of Tom Hanks, Tim Allen, Joan Cusack and Kelsey Grammer.
Jurassic Park (1993)ITV London 3:55pm-6:15pm (2 hours 20 minutes)
Scientists are given a sneak preview of a safari park inhabited by genetically engineered dinosaurs created by an eccentric tycoon. However, it all goes wrong when a greedy employee sabotages the security systems, allowing the prehistoric beasts to roam free and hunt the visitors. Steven Spielberg’s action adventure, starring Sam Neill, Laura Dern, Jeff Goldblum, Richard Attenborough and Samuel L Jackson.
Risky Business (1983)Sky Living 10:00pm-11:55pm (1 hour 55 minutes)
An upper-class suburban teenager gets involved with a prostitute while his parents are away on holiday, turning the family home into a brothel and jeopardising his plans for the future. Coming-of-age comedy, starring Tom Cruise, Rebecca De Mornay, Bronson Pinchot and Joe Pantoliano.
Whopbopalooba-awhopbamboo! It’s bonus movie clip time!
This time from the best supply teacher of all time Mr Schwarzenegger. I only want one of these kids dads jobs, I’ll let you guess which one!
Whatever you get up to this weekend, remember, if it aint broke, break it and always enjoy yourselves.